# SDR ABXA9600027

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: 7000010101
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION, NOSE WHEEL GREEN LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR, NORMAL INDICATIONS.  REPLACED NOSE LANDING GEAR DOWN LOCK SWITCH IAW DC-9 MM 32-60-0.
